# SDR DHL2002749001

- Difficulty date: February 5, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Panel
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF ROLL GEN NR 2 BUS TIE LIGHT ILLUMINATED.  REJECTED TAKEOFF.  ACCOMPLISHED ABNORMAL CHECKLIST, SYSTEM RETURNED TO NORMAL.  MOVE THRUST LEVERS AND SAME CONDITION RETURNED.  S/O AUX PANEL INDICATED GEN OVER - EXCITED SYSTEM NR 2.  REMOVED AND REPLACED NR 2 GEN CONTROL PANEL AND RAN ALL THREE ENGINES.  SYSTEM OPS CHECKED NORMAL IAW DHL MM 24-10-0.
